# SDR SIMA20171031005

- Difficulty date: October 31, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 57-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT AND AROUND THE CROSSBEAM, FRAMES 57 - 59.   REPAIRED IAW EO EM-53MR-1518R3, PART A.
